# SDR CALA0000686

- Difficulty date: May 16, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PERMANENT REPAIR WAS INSTALLED WHERE A TEMPORARY REPAIR HAD PREVIOUSLY BEEN DONE FOR A 1 INCH HOLE IN THE FUSELAGE SKIN AT FS 324, L23L.  THE TEMPORARY REPAIR WAS REMOVED, AN EXTERNAL AND INTERNAL DOUBLER WERE INSTALLED IAW SRM 53-04, FIGURES 4 AND 38.
